# SDR DALA2024072507467

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 CRACK INDICATION FOUND ON RH MLG DOOR FWD KEEL BEAM HINGE FITTING. CORRECTIVE ACTION: REPLACED PER ER/A 618443-14AD. (0463668)
